Translator Disclaimer
December 2000 Characterization of Singular Integral Kernel Space and $T(1)$ Theorem
Qixiang YANG
Tokyo J. Math. 23(2): 361-372 (December 2000). DOI: 10.3836/tjm/1255958676

Abstract

In this paper, one uses a discrete representation to characterize two singular integral kernel spaces with two others simple Banach, and to improve a Meyer's result: David and Journé's $T(1)$ theorem under a weaker kernel condition.

Citation

Download Citation

Qixiang YANG. "Characterization of Singular Integral Kernel Space and $T(1)$ Theorem." Tokyo J. Math. 23 (2) 361 - 372, December 2000. https://doi.org/10.3836/tjm/1255958676

Information

Published: December 2000
First available in Project Euclid: 19 October 2009

zbMATH: 0970.42011
MathSciNet: MR1806470
Digital Object Identifier: 10.3836/tjm/1255958676

Rights: Copyright © 2000 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 2 • December 2000
Back to Top